A controllability approach to shape identification



Downloads per month over past year

Azencott, R. and Glowinski, R. and Ramos del Olmo, Ángel Manuel (2008) A controllability approach to shape identification. Applied Mathematics Letters, 21 (8). pp. 861-865. ISSN 0893-9659

[thumbnail of RamosdelOlmo08.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0893965907002807


The main goal of this work is to discuss a controllability approach to the image matching/shape identification problem, an important issue in many applications, medical ones in particular. The matching problem is formulated as an approximate controllability problem involving a cost functional whose gradient is computed using an adjoint equation based methodology. The time discrete version of the image matching problem is also discussed in this work.

Item Type:Article
Uncontrolled Keywords:Shape identification; Image matching; Group of diffeomorphisms; Controllability; Adjoint equation; Time discrete controllability
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:17706
Deposited On:16 Jan 2013 11:20
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page